# SDR AALA2019101649007

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 62,379 hours, 27,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 24c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24C EMERGENCY PATH LIGHT BROKEN. MAINTENANCE REPLACED LIGHT PER AMM 33-51-18.
